I am an 18 year old male, and I have recently been prescribed 60mgs of accutane (2 30mg pills of Clavaris morning and night). I am on my 5th day, which is early, but I think I am beginning to see results. My face is less inflamed, and much less red. I have been on just about every product before accutane, so it definitely seems like a last resort kind of option.
Considering I am a freshman in college, I really tend to blame acne on basically any shortcomings I have. It's not that I have people judging me, but I tend to judge others, assuming they're judging me.. if that makes any sense whatsoever. haha. But aside from the emotional drama, I am excited to start, and am ready to put this whole episode behind me.
- Even though I am having good results so far, and low side effects, I am having one huge problem, hairloss. On the second day, I began to see strands of hair fall out, much more than usual. I have thick, longish hair, so my hair isn't exactly something I want to mess up. If I brush my hair, run my fingers through my hair, or even apply light pressure to any area of my my hair, strands upon strands will fall out. I have to be losing 60+ strands a day, and I've only just begun my treatment. Has anyone had this problem also? Is it permanent? Is there a way around it (biotin pills)? How long does it last?
From here on out, I will try to update this blog as much as possible, so if you have any insight, drop me some knowledge! haha
Any help or advice would be appreciated,
Thanks in advance!
Edited by tboy098, 19 March 2012 - 02:33 AM.